... what I have read the spectrum seems huge. Just wanna honest answer
Dear Tahoe, am at work right now and texting from my phone. Promise not trying to be nosy, but need more info. Were you on short term opiates or methadone before subs and for about how long? How long were you on subs, how much? Did you taper, how low did you go if you did? If you didn't, how many mgs were you on when you stopped your subs? This is info myself and others need to help with your question. If you will please click on my avatar, you can read my subs story in my profile, it may have a few tips that will help you. Please hit comment and answer the questions as this info will help us trouble shoot for you. Thank you, pattishan61
Hi Tahoe! Glad I found you! I am SuboxoneJay. We have a few MUTUAL friends that asked me to reach out to you and see if I can be of any help? I am a proud, Sober man of 5 years and 9 days now and have been taking Suboxone for close to 4 years now! I am on the strips and take 24mgs and feel great and SOBER! I will tell you that there is TOO much chatter out there about which way to what about Suboxone! Be careful and don't read too much into any one piece of literature! Watch yourself! I am VERY well versed in my field and trust that our MUTUAL friends would NOT have turned to me and asked me to try to assit you if they had any less confidence in me! I will do anything I can to help you in your times of need! If you will, allow me to tell you the cold truth of Sub WD's! As Suboxone, be they tabs or strips, have a 36 hour half-life, you will feel next to nothing for the first 4-6 days of no Subs.
Even cold turkey! But after that, things become VERY different! As there is Naloxene in Suboxone, as well as Narcan, "the Narcotic" part of Suboxone, you WILL become VERY sick! The WD's can and will feel worse than most other WD's! Last longer and more dangerous if not properly watched! PLEASE do NOT try to doctor yourself! I added you as a "friend" and hope you will accept. If you do, we can talk in a more private and frank forum as to the seriousness of the trials you are about to face! Time IS of the essence here! I hope you chose to do the right thing! I am here for you as your friends are right, you can and will be SICK if you are in the thoughts of "it will pass". This takes time and I am offering myself to you to do whatever I can to assist. Please think about my offer. I am only a click away... SuboxoneJay...
Good afternoon, I too am on day 4 of Sub withdrawel... is anyone else experienced extreme dizziness, blurred vision and my arms and legs shaking uncontrollably... I though by today the worst would be over, but last night again was horrific!!! I'm staying strong and working thru this but damn this is by far the worst experience I have ever went thru... please help
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Feb 2010 • 1 answer
After using suboxone for 2 weeks at 2 mg a day how long should withdrawal last, I don't feel to bad?
Posted 10 Mar 2010 • 2 answers
Posted 12 Sep 2010 • 5 answers
Posted 25 Sep 2010 • 2 answers
Posted 13 Dec 2011 • 3 answers